# SDR FDKA200708433

- Difficulty date: August 29, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N834MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145340
- Aircraft time: 16,097 hours, 14,944 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Switch
- Part number: 852701
- Part serial: A16464
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 15,723 hours, 14,630 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM RON MCO(1719 PHX LCL) - SPOILER FAIL MESSAGE IN FLIGHT.  MX MAINTENANCE REMOVED AND REPLACED LT SPOILER CONTROL PROX SWITCH.
